EconPapers    
Economics at your fingertips  
 

Incentive effects of social assistance: A regression discontinuity approach

Thomas Lemieux and Kevin Milligan

Journal of Econometrics, 2008, vol. 142, issue 2, 807-828

Date: 2008
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (184)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4076(07)00118-2
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Incentive Effects of Social Assistance: A Regression Discontinuity Approach (2006) Downloads
Working Paper: Incentive Effects of Social Assistance: A Regression Discontinuity Approach (2004) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:142:y:2008:i:2:p:807-828

Access Statistics for this article

Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson

More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-04-03
Handle: RePEc:eee:econom:v:142:y:2008:i:2:p:807-828